# SDR AALA201902189006

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 36,676 hours, 13,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00010546
- Condition: Inoperative
- Location: L4 Door Bottle
- Part time: 36,676 hours, 13,051 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE BOTTLE PRESSURE WAS LOW.  REMOVED AND REPLACED DEU B, DECODER UNIT IAW AMM 23-73-47.  OPS CHECKED GOOD.
